| Model Number |
ARTHROSCOPE, 30 DEG, 1.9 X 58MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hand arthroscopy the device broke in two parts.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the device broke near the base of the device.Functional testing could not be completed due to the broken state of the device.The cause of this remains undetermined, however probable cause can be attributed to prying/leveraging forces.